Publications 2002

  1. Le Minh Ha, Phan Thi Ha Duong, Generalized Pseudo-Permutations. Procedding of International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC02). #38.1-#38.9. (2002)
  2. Hoang Tuy, Professor Le Van Thiem (1918–1991). Dedicated to the memory of Le Van Thiem (Hanoi, 1998). Acta Math. Vietnam. 27 (2002), 245–247.
  3. Ha Huy Vui, Milnor number of positive polynomials. Vietnam J. Math. 30 (2002), 413 - 416.
  4. Nguyen Khac Viet, Modular curves and some related issues. In: Algebraic geometry in East Asia (Kyoto, 2001), 187 - 204, World Sci. Publishing, River Edge, NJ, 2002.
  5. Nguyen Khac Viet and M.-H. Saito, On Mordell-Weil lattices for nonhyperelliptic fibrations of surfaces with zero geometric genus and irregularity. Izv. Ross. Akad. Nauk Ser. Mat. 66 (2002), N0 4, 137 - 154 (in Russian); English transl.: Izv. Math. 66 (2002), N0 4, 789 - 805.
  6. Tran Duc Van, Tran Van Bang, Good solutions of fully nonlinear parabolic equations, Sel. J. Appl. Math. 3 (2002), N0 1, 100 - 111.
  7. Tran Duc Van, Mai Duc Thanh, and Nguyen Huu Tho, On Lax-Oleinhik-type formulas for weak solutions to scalar conservation laws, Vietnam J. Math. 30 (2002), 195 - 200.
  8. P T Huy & D L Van, On non-ambiguous Buchi V-automata. In : Proceedings of the Third Asian Mathematical Conference, 2000 (Diliman), 224 - 233, World Sci. Publishing, River Edge, NJ, 2002.
  9. Faiz Al-Khayyal, Hoang Tuy, Fangjun Zhou, Large-scale single facility continuous location by d.c. optimization. Optimization 51 (2002), N0 2, 271 - 292.
  10. Hoang Tuy, Normal branch and bound algorithms for general nonconvex quadratic programming, In: Combinatorial and global optimization, (P. M. Pardalos, A. Migdalas and R. E. Burkard, eds.), World Scientific Pblishing Co., 2002, 333 - 355.
  11. Tran Manh Tuan, Statistical software: present situation and futute development. In: Proceedings of the second national conference on probability and statistics. NXB Đại học quốc gia Hà Nội, 2002, 205 - 218 (in Vietnamese).
  12. J. Herzog, D. Popescu, Ngo Viet Trung, Regularity of Rees algebras. J. London Math. Soc. (2) 65 (2002), 320 - 338.
  13. Ngo Viet Trung, Evaluations of initial ideals and Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 130 (2002), 1265 - 1274 (electronic).
  14. Ngo Viet Trung, W. Bruns and J. Gubeladze, Problems and algorithms for affine semigroups. Semigroup Forum 64 (2002), 180 - 212.
  15. Nguyen Minh Tri, N. T. C. Thuy, Some existence and nonexistence results for boundary value problems for semilinear elliptic degenerate operators. Russ. J. Math. Phys. 9 (2002), N0 3, 365 - 370.
  16. Nguyen Minh Tri, Gevrey regularity of solutions of semilinear hypoelliptic equations on the plane. In: Microlocal analysis and related topics (Japanese) (Kyoto, 2001). Surikaisekikenkyusho Kokyuroku 1261 (2002), 140 - 149.
  17. Nguyen Minh Tri, Some examples of nonhypoelliptic infinitely degenerate elliptic differential operators. Mat. Zametki 71 (2002), 567 - 580; English transl.: Math. Notes 71 (2002), N0 3-4, 517 - 529 (in Russian).
  18. Nguyen Minh Tri, On the Gevrey regularity of solutions of a class of semilinear elliptic degenerate equations on the plane. J. Math. Sci. Univ. Tokyo 9 (2002), 217 - 255.
  19. Nguyen Van Thoai, Convergence of duality bound method in partly convex programming. Dedicated to Professor Reiner Horst on his 60th birthday. J. Global Optim. 22 (2002), N0 1-4, 263 - 270.
  20. Nguyen Van Thoai, Convergence and application of a decomposition method using duality bounds for nonconvex global optimization. J. Optim. Theory Appl. 113 (2002), 165 - 193.
  21. Hoai An Le Thi, Dinh Tao Pham, Nguyen V. Thoai, Combination between global and local methods for solving an optimization problem over the efficient set. Graphs and scheduling (Capri, 2000). European J. Oper. Res. 142 (2002), 258 - 270.
  22. Nguyen Quoc Thang, Weak approximation, Brauer and R-equivalence in algebraic groups over arithmetical fields. II. J. Math. Kyoto Univ. 42 (2002), 305 - 316.
  23. Nguyen Quoc Thang, On corestriction principle in non abelian Galois cohomology over local and global fields, J. Math. Kyoto Univ. 42 (2002), 287 - 304.
  24. Nguyen Quoc Thang, On isomorphism classes of Zariski dense subgroups of semisimple algebraic groups with isomorphic p-adic closures. Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), 60 - 62.
  25. Nguyen Ba Minh, Nguyen Xuan Tan, On the C-Lipschitz continuities and C-approximations of multivalued mappings. Vietnam J. Math. 30 (2002), 343 - 363.
  26. Nguyen Xuan Tan, On the existence of solutions of equilibrium and quasi-equilibrium problems. In: Optimization in economics, finance and industry (Verona, 2001), 61 - 82, Datanova, Milan, 2002
  27. Nguyen Ba Minh, Nguyen Xuan Tan, On the continuity of vector convex multivalued functions. Acta Math. Vietnam. 27 (2002) 13 - 25.
  28. Angelo Guerraggio, Nguyen Xuan Tan, On general vector quasi-optimization problems. Math. Methods Oper. Res. 55 (2002), 347 - 358.
  29. Ngo Dac Tan, On non-Cayley tetravalent metacirculant graphs. Graphs Combin. 18 (2002), 795 - 802.
  30. Do Hong Tan and Ha Duc Vuong, On eventually and asymptotically Lipschitzian mappings. Vietnam J. Math. 30 (2002), 31 - 42.
  31. Ha Huy Tai, On the Rees algebra of certain codimension two perfect ideals, Manuscripta Math. 107 (2002), 479 - 501.
  32. Ha Huy Tai, Box-shaped matrices and the defining ideal of certain blowup surfaces. J. Pure Appl. Algebra 167 (2002), 203 - 224.
  33. Pham Huu Sach, Lower semicontinuity of kernels of closed convex processes and local reachability of discrete-time systems, Optimization 51 (2002), 451 - 470.
  34. P. H. Điển, Ta Duy Phuong, N. H. Dương, P. N. Hùng, Tính toán, lập trình và giảng dạy toán học trên MAPLE 5. NXB Khoa học Kỹ thuật 2002, 220 trang.
  35. D. T. Lục, P. H. Điển, Ta Duy Phuong, Giải tích các hàm nhiều biến: những nguyên lý cơ bản và tính toán thực hành (in Vietnamese). NXB Đại học Quốc gia 2002, 280 trang.
  36. Nguyen Thi Hoai Phuong, Hoang Tuy, A monotonicity based approach to nonconvex quadratic minimization. Vietnam J. Math. 30 (2002), N0 4, 373 - 393.
  37. Hoang Xuan Phu, Orienting method for obstacle problems. Z. Anal. Anwendungen 21 (2002, 233 - 248.
  38. Hoang Xuan Phu, Rough continuity of linear operators, Numer. Funct. Anal. Optim. 23 (2002), 139 - 146.
  39. Vu Quoc Phong, R. deLaubenfels and S. Wang, Laplace transforms of vector-valued functions with growth $\omega$ and semigroups of operators. Semigroup Forum 64 (2002), 355 - 375.
  40. G. M. Feldman, Quoc-Phong Vu, On non-quasianalytic representations of abelian groups. Mat. Fiz. Anal. Geom. 9 (2002), 101 - 106.
  41. Vu Ngoc Phat, Complete stabilization of distributed parameter systems: A controllability analysis approach. In: Proc. 15th Int. IFAC’2002 Congress, July, 2002, Barcelona, 1325 - 1330.
  42. Vu Ngoc Phat, Andrey V. Savkin, Robust state estimation for a class of uncertain time-delay systems. Systems Control Letters, 47 (2002), 237 - 245.
  43. Vu Ngoc Phat, New stabilization criteria for linear time-varying systems with state delay and norm-bounded uncertainties. IEEE Trans. Automat. Control 47 (2002), 2095 - 2098.
  44. Vu Ngoc Phat, Nguyen Sinh Bay, Asymptotic stability of a class of nonlinear functional differential equations, Nonlinear Funct. Anal. Appl. 7 (2002), 299 - 311.
  45. Vu Ngoc Phat, Nguyen Sinh Bay, Lyapunov stability and stabilizability of linear differential time-varying delay systems in Hilbert spaces, Far East J. Math. Sci. (FJMS) 5 (2002), N0 1, 65 - 80.
  46. Vu Ngoc Phat, Tran Tin Kiet, On the Lyapunov equation in Banach spaces and applications to control problems, Int. J. Math. Math. Sci. 29 (2002), 155 - 166.
  47. Ha Tien Ngoan, N. T. Nga, On cauchy problem for hyperbolic Monge-Ampere equations. Journal of Science, Hanoi University of Education, Series Natural Sciences, 2002, N0 4, 3 - 10.
  48. Le Dung Muu, Hoang Quang Tuyen, Bilinear programming approach to optimization over the efficient set of a vector affine fractional problem, Acta Math. Vietnam. 27 (2002), 119 - 139.
  49. Le Dung Muu, Nguyen Van Quy, Methods for finding global optimal solutions to linear programs with equilibrium constraintsVietnam J. Math. 30 (2002), 189 - 194.
  50. Nguyen Thi Bach Kim, Le Dung Muu, On the projection of the efficient set and potential applications, Optimization 51 (2002), 401 - 421.
  51. Do Van Luu, P. T. Kien, Optimality conditions in terms of directional derivatives. East West Journal of Mathematics, 4 (2002), 119 - 136.
  52. Do Van Luu, D. Hoa, On the stability of local minima in nonsmooth mathematical programs. East West Journal of Mathematics, 4 (2002), 1 - 12.
  53. Do Van Luu, Le Minh Tung, Nonsmooth B-preinvex functionsActa Mathematica Vietnamica, 27 (2002), N0 1, 33 - 40.
  54. Nguyen Xuan Ha , Do Van Luu,  Invexity of supremum and infimum functions, Bulletin of the Australian Mathematical Society, 65 (2002), 289 - 306.
  55. Dinh Quang Luu, Martingales and related problems. Thông báo khoa học của các trường đại học 2002, 70 - 73 (in Vietnamese).
  56. Dinh Quang Luu and Nguyen Thanh Binh, Stochastic models of games which become fairer with stopping time, Vietnam J. Math. 30 (2002), 259 - 269.
  57. V. Jeyakumar and D. T. Luc, Sharp variational conditions for convex composite nonsmooth functions, SIAM J. Optim. 13 (2002), 904 - 920.
  58. Dinh The Luc, A. Guerraggio, Vector optimization problems with $C_{1,1}$ functions. Optimization in economics, finance and industry (Verona, 2001), 1 - 13, Datanova, Milan, 2002.
  59. Dinh The Luc, Second order optimality conditions for problems with continuously differentiable data, Optimization 51 (2002), 497 - 510.
  60. V. Jeyakumar and D. T. Luc, Convex interior mapping theorems for continuous nonsmooth functions and optimization,  J. Nonlinear Convex Anal. 3 (2002), N0 2, 251 - 266.
  61. Dinh The Luc, A multiplier rule for multiobjective programming problems with continuous data,  SIAM J. Optim. 13 (2002), 168 - 178.
  62. V. Jeyakumar, Dinh The Luc, An open mapping theorem using unbounded generalized Jacobians,  Nonlinear Anal. 50 (2002), Ser.A: Theory Methods, 647 - 663.
  63. Dinh The Luc, The Frechet approximate Jacobian and local uniqueness in variational inequalities, J. Math. Anal. Appl. 268 (2002), 629 - 646.
  64. Huynh Van Ngai, Dinh The Luc, M. Théra, Extensions of Frechet $\epsilon$-subdifferential calculus and applications,  J. Math. Anal. Appl. 268 (2002), 266 - 290.
  65. V. Jeyakumar, D.T. Luc, P.N. Tinh, Convex composite non-Lipschitz programming. Math. Program. 92 (2002), Ser. A, 177 - 195.
  66. Dinh The Luc, Recessively compact sets: properties and uses, Set-Valued Anal. 10 (2002), 15 - 35.
  67. Trần Gia Lịch, Phạm Ngọc Vinh, A numerical method for simulation of non hydrostatic 3-dimensional flow, Zh. Vychisl. Mat. Mat. Fiz. 42 (2002), 1399 - 1404; translation in Comput. Math. Math. Phys. 42 (2002), 1346 - 1352.
  68. Trần Gia Lịch, Phạm Ngọc Vinh, A numerical model of non hydrostatic vertical bi-dimensional flow. J. Comput. Sci. Cybernetics 18 (2002), 109 - 118.
  69. Tran Gia Lich, L. V. Thanh, Model calculating the meteorological elements (wind, pressure, temperature, humidity) on the sea. In: Proceeding of the 7th National Conference on Mechanics, Hanoi, 2002, 445 - 453 (In Vietnamese).
  70. Tran Gia Lich, P. T. Nam, Optimization emission problem of the plants for satisfying the given enveronmental creteria. In: Proceeding of the 7th National Conference on Mechanics, Hanoi, 2002, 261 - 268 (in Vietnamese).
  71. Tran Gia Lich N. V. Diep and N. H. Can et al., Numerical simulation for evaluating the hydrolic characteristic of the dambreaking problem on the lakes system of the Da river. In: Proceeding of the 7th National Conference on Mechanics, Hanoi, 2002, 88 - 104 (in Vietnamese).
  72. Ha Huy Khoai, A survey on the p-adic Nevanlinna theory and recent articles, Dedicated to the memory of Le Van Thiem (Hanoi, 1998),  Acta Math. Vietnam. 27 (2002), 321 - 332.
  73. Dinh Van Huynh, Some remarks on CS modules and SI ringsBull. Austral. Math. Soc. 65 (2002), 461 - 466.
  74. Le Tuan Hoa, Asymptotic behavior of reduction numbersProc. Amer. Math. Soc. 130 (2002), 3151 - 3158.
  75. Jürgen Herzog, Le Tuan Hoa, Ngo Viet Trung, Asymptotic linear bounds for the Castelnuovo-Mumford regularity, Trans. Amer. Math. Soc. 354 (2002),  1793 - 1809 (electronic).
  76. Pham Minh Hien, A stable marching difference scheme for an ill-posed Cauchy problem for the three-dimensional Laplace equationVietnam J. Math. 30 (2002), 79 - 88.
  77. L. T. H. An, P. D. Tao, Dinh Nho Hao, Towards Tikhonov regularization of non-linear ill-posed problems: a dc programming approach, C. R. Math. Acad. Sci. Paris 335 (2002), 1073 - 1078.
  78. L. Marin, Dinh Nho Hao, D. Lesnic, Conjugate gradient-boundary element method for the Cauchy problem in elasticity, Quart. J. Mech. Appl. Math. 55 (2002), 227 - 247.
  79. Phung Ho Hai, On a theorem of Deligne on characterization of Tannakian categories. In: Arithmetic fundamental groups and noncommutative algebra (Berkeley, CA, 1999), 517 - 531, Proc. Sympos. Pure Math., 70, Amer. Math. Soc., Providence, RI, 2002.
  80. Phung Ho Hai, An embedding theorem for abelian monoidal categories, Compositio Math. 132 (2002), 27 - 48, preprint arXiv:math/0004160.  Corrigendum: ``An embedding theorem for abelian monoidal categories'' [Compositio Math. 132 (2002), N0 1, 27 - 48]. Compos. Math. 144 (2008), 1349 - 1350
    .
  81. Phung Ho Hai, Characters of quantum groups of type $A_n$, Comm. Algebra 30 (2002), 1085 - 1117, preprint arXiv:math/9807045.
  82. Phung Ho Hai, Realizations of quantum hom-spaces, invariant theory, and quantum determinantal ideals, J. Algebra 248 (2002), 50 - 84.
  83. Truong Xuan Duc Ha, Demicontinuity, generalized convexity and loose saddle points of set-valued maps, Optimization 51 (2002), 293 - 308.
  84. E. Goles, M. Morvan, Sandpiles and order structure of integer partitions, Discrete Appl. Math. 117 (2002), 51 - 64.
  85. Nguyen Viet Dung, A model for homotopy type of the complement. Dedicated to the memory of Le Van Thiem (Hanoi, 1998). Acta Math. Vietnam. 27 (2002), 289 - 295.
  86. Nguyen Viet Dung, Homotopy of configuration spacesVietnam J. Math. 30 (2002), 97 - 102.
  87. Nguyen Tu Cuong, Nguyen Thai Hoa, Parametrical Characterizations for Pseudo and Sequentially Cohen-Macaulay Modules, Vietnam Journal of Mathematics, 30 (2002), 417-420.
  88. Nguyen Tu Cuong, Le Thanh Nhan, On the Noetherian dimension of Artinian modules, Vietnam J. Math. 30 (2002), 121 - 130.
  89. Nguyen Tu Cuong, Nguyen Thi Hong Loan, On pseudo-Buchsbaum modules, Vietnam J. Math. 30 (2002), 299 - 303.
  90. Nguyen Tu Cuong, Le Thanh Nhan, On representable linearly compact modulesProc. Amer. Math. Soc. 130 (2002), 1927 - 1936 (electronic).
  91. Bui Cong Cuong, N. H. Phuong, H. K. Le, B. T. Son and L. Q. Phuc, Adding some new fuzzy Inference methods to "Fuzzy Logic Toolbox" of MATLAB. In: Proceedings of the Third International Conference on Intelligent Technologies and Third Vietnam-Japan Symposium on Fuzzy Systems and Applications, INTECH/VJFUZZY’2002, CNRS, 2002, 143 - 148.
  92. Bui Cong Cuong, K. M. Tuan and T. V. Trung, Some choice processes in multicriteria group decision making using linguistic dominance degrees. In: Proceedings of the Third International Conference on Intelligent Technologies and Third Vietnam-Japan Symposium on Fuzzy Systems and Applications, INTECH/VJFUZZY’2002, CNRS, 2002, 54 - 60.
  93. Bui Cong Cuong, Some algebraic properties of T-norm with threshold. In: Proceedings of the Third International Conference on Intelligent Technologies and Third Vietnam-Japan Symposium on Fuzzy Systems and Applications, INTECH/VJFUZZY’2002, CNRS, 2002, 49 - 53
  94. Bui Cong Cuong, Fuzzy collective solutions and its applications. J. Computer Science and Cybernetics 18 (2002), N02, 167 - 174 (in Vietnamese).
  95. Bui Cong Cuong, Nguyen Hoang Phuong, Phan Hoang Anh, Koichi Yamada, Fuzzy relation with threshold and application. Inter. J. Advanced Intelligent Technology 6 (2002), 1- 6.
  96. Nguyen Dinh Cong, Theory of dynamical systems (in Vietnamese) – Lý thuyết hệ động lực. NXB Đại học Quốc gia Hà Nội, 2002, 229 trang.
  97. Nguyen Dinh Cong, S. Siegmund, Dichotomy spectrum of nonautonomous linear stochastic differential equations, Stoch. Dyn. 2 (2002), 175 - 201.
  98. Nguyen Minh Chuong, Nguyen Xuan Thuan, Random equations for weakly semimonotone operators of type (S) and semi-J-monotone operators of type (J-S), Random Oper. Stochastic Equations 10 (2002), 123 - 132.
  99. Nguyen Minh Chuong, Ta Ngoc Tri, The integral wavelet transform in weighted Sobolev spaces, Abstr. Appl. Anal. 7 (2002), 135 - 142.
  100. Nguyen Minh Chuong, Nguyen Xuan Thuan, The surjectivity of semiregular maximal monotone random mappings, Random Oper. Stochastic Equations 10 (2002), 47 - 58.
  101. Nguyen Van Chau, Polynomial maps of the complex plane with the branched value sets isomorphic to the complex line, Acta Math. Vietnam. 27 (2002), 197 - 202.
  102. Ha Huy Bang, Mai Thi Thu, A Landau-Kolmogorov inequality for Orlicz spaces, J. Inequal. Appl. 7 (2002), 663 - 672.
  103. Ha Huy Bang, H. M. Giao, On the Kolmogorov Inequality for M Φ -Norm, Appl. Anal. 81 (2002), 1 - 11.
  104. Pham Tra An, Automata with a time-variant structure and supply-demand theorems, Acta Math. Vietnam. 27 (2002), 41 - 52.
  105. Ta Thi Hoai An, J. T.-Y. Wang, Uniqueness polynomials for complex meromorphic functions. Internat, J. Math. 13 (2002), 1095 - 1115.
  106. C. Faith, Dinh Van Huynh, When self-injective rings are QF: a report on a problem, J. Algebra Appl. 1 (2002), 75 - 105.